Dirac brackets in geometric dynamics
Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 20 (1974) no. 4, pp. 365-372.
@article{AIHPA_1974__20_4_365_0,
     author = {\'Sniatycki, Jedrzej},
     title = {Dirac brackets in geometric dynamics},
     journal = {Annales de l'institut Henri Poincar\'e. Section A, Physique Th\'eorique},
     pages = {365--372},
     publisher = {Gauthier-Villars},
     volume = {20},
     number = {4},
     year = {1974},
     mrnumber = {358860},
     zbl = {0295.70010},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1974__20_4_365_0/}
}
TY  - JOUR
AU  - Śniatycki, Jedrzej
TI  - Dirac brackets in geometric dynamics
JO  - Annales de l'institut Henri Poincaré. Section A, Physique Théorique
PY  - 1974
SP  - 365
EP  - 372
VL  - 20
IS  - 4
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1974__20_4_365_0/
LA  - en
ID  - AIHPA_1974__20_4_365_0
ER  - 
%0 Journal Article
%A Śniatycki, Jedrzej
%T Dirac brackets in geometric dynamics
%J Annales de l'institut Henri Poincaré. Section A, Physique Théorique
%D 1974
%P 365-372
%V 20
%N 4
%I Gauthier-Villars
%U http://archive.numdam.org/item/AIHPA_1974__20_4_365_0/
%G en
%F AIHPA_1974__20_4_365_0
Śniatycki, Jedrzej. Dirac brackets in geometric dynamics. Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 20 (1974) no. 4, pp. 365-372. http://archive.numdam.org/item/AIHPA_1974__20_4_365_0/

[1] R. Abraham and J. Marsden, Foundations of mechanics, Benjamin, NewYork, Amsterdam, 1967. | Zbl

[2] P.G. Bergmann and J. Goldberg, Dirac bracket transformations in phase space, Phys. Rev., vol. 98, 1955, p.531-538. | MR | Zbl

[3] P.A.M. Dirac, Generalized Hamiltonian dynamics, Canad. J. Math., vol. 2, 1950, p. 129-148. | MR | Zbl

[4] P.A.M. Dirac, Lectures on quantum mechanics, Belfer Graduate School of Science, Yeshiva University, New York, 1964.

[5] W. Kundt, Canonical quantization of gauge invariant field theories, Springer Tracts in Modern Physics, vol. 40, 1966, p. 107-168.

[6] H.P. Künzle, Degenerate Lagrangian systems, Ann. Inst. Henri Poincaré, vol. 11, 1969, p. 339-414. | Numdam | MR | Zbl

[7] S. Lange, Introduction to differentiable manifolds, Interscience, New York, London, 1962. | MR | Zbl

[8] S. Shanmugadhasan, Canonical formalism for degenerate Lagrangians, J. Math. Phys., vol. 14, 1973, p. 677-687. | Zbl

[9] J.-M. Souriau, Structure des systèmes dynamiques, Dunod, Paris, 1970. | MR | Zbl

[10] J. Śniatycki, Geometric theory of constraints, Proceedings of « Journées relativistes 1970 » in Caen, p. 119-125.

[11] J. Śniatycki, Lagrangian systems, canonical systems and Legendre transformation, Proceedings of 13th Biennial Seminar of Canadian Mathematical Congress in Halifax, 1971, vol. 2, p. 125-143. | MR | Zbl

[12] J. Śniatycki and W.M. Tulczyjew, Ann. Inst. Henri Poincaré, vol. 15, 1971, p. 177-187. | Numdam | MR | Zbl